# SDR USAA2013080600001

- Difficulty date: August 4, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 62,357 hours, 23,880 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Part number: 1A08101643
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENROUTE, WHEN FWD LAV DOOR WAS CLOSED AND LOCKED, THE FLUORESCENT LIGHT IN LAVATORY WENT OUT.  BLACK SMOKE CAME THRU DOOR FRAME.  MX FOUND THE FWD LAV DOOR FRAME LIGHT SWITCH MELTED AND SHORTED.  MX REPLACED THE FWD LAV DOOR FRAME LIGHT SWITCH.  OPS CHECKED OK.
